IIUM Repository (IREP)

The automorphism groups and derivation algebras of two-dimensional algebras

Houida, Ahmed and Bekbaev, Ural and Rakhimov, Isamiddin (2018) The automorphism groups and derivation algebras of two-dimensional algebras. Journal of Generalized Lie Theory and Applications, 12 (1). pp. 1-9. ISSN 1738-4337

[img] PDF - Published Version
Restricted to Repository staff only

Download (454kB) | Request a copy

Abstract

The automorphisms groups and derivation algebras of all two-dimensional algebras over algebraically closed fields are described

Item Type: Article (Journal)
Additional Information: 6830/63683
Uncontrolled Keywords: Algebra; Isomorphism; Structure constants; Automorphism; Derivation
Subjects: Q Science > QA Mathematics
Q Science > QA Mathematics > QA155 Algebra
Kulliyyahs/Centres/Divisions/Institutes: Kulliyyah of Engineering > Department of Science
Depositing User: Associate Prof. Ural Bekbaev
Date Deposited: 15 May 2018 06:56
Last Modified: 15 May 2018 06:56
URI: http://irep.iium.edu.my/id/eprint/63683

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year